Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Disproof of the Mertens conjecture.

A.M. Odlyzko / H.J.J. te Riele

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1985, Issue 357, Pages 138–160, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1985.357.138, December 2009

Publication History

Published Online:
2009-12-14

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
C.P Schnorr
Journal of Algorithms, 1988, Volume 9, Number 1, Page 47
[2]
Marek Wolf
Physica A: Statistical Mechanics and its Applications, 1999, Volume 274, Number 1-2, Page 149
[3]
Barry D. Hughes
Colloids and Surfaces A: Physicochemical and Engineering Aspects, 1997, Volume 129-130, Page 185
[4]
Rasa Steuding, Jörn Steuding, and László Tóth
Rendiconti del Circolo Matematico di Palermo, 2011, Volume 60, Number 1-2, Page 13
[5]
Kevin A Broughan
Nonlinearity, 2005, Volume 18, Number 3, Page 1269
[6]
Julio Alc�ntara-Bode
Integral Equations and Operator Theory, 1993, Volume 17, Number 2, Page 151
[7]
J. W. Sander and T. Sander
Integers, 2009, Volume 9, Number 5
[8]
M Baake, U Grimm, and D H Warrington
Journal of Physics A: Mathematical and General, 1994, Volume 27, Number 8, Page 2669

Comments (0)

Please log in or register to comment.